Alert archive / North Carolina / Tornado Warnings in 2022

Tornado Warning 12, NWS Raleigh, NC

May 6, 2022Durham County, Orange County, Person County, North Carolina

NWS Raleigh, NC issued this tornado warning at May 6, 2022, 5:18 PM EDT for Durham County, Orange County, Person County, North Carolina. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2022, 5:18 PM EDT (21:18 UTC)
Expired
May 6, 2022, 6:00 PM EDT
In force
42 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Durham County, NC, Orange County, NC, Person County, NC

The radar

The Raleigh/Durham radar (KRAX), 74 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 2:32 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.3 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2022-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2022-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

001 
WFUS52 KRAH 062118
TORRAH
NCC063-135-145-062200-
/O.NEW.KRAH.TO.W.0012.220506T2118Z-220506T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
518 PM EDT Fri May 6 2022

The National Weather Service in Raleigh has issued a

* Tornado Warning for...
  South central Person County in central North Carolina...
  Northern Orange County in central North Carolina...
  Northwestern Durham County in central North Carolina...

* Until 600 PM EDT.
    
* At 518 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Mebane, or near Hillsborough, moving northeast at
  25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Rougemont around 550 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Schley, Lake Michie and Bahama.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3615 7880 3611 7921 3619 7925 3635 7892
TIME...MOT...LOC 2118Z 241DEG 23KT 3614 7918 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
23
4 follow-up statements
998 
WWUS52 KRAH 062126
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
526 PM EDT Fri May 6 2022

NCC063-135-145-062200-
/O.CON.KRAH.TO.W.0012.000000T0000Z-220506T2200Z/
Person NC-Orange NC-Durham NC-
526 PM EDT Fri May 6 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR SOUTH
CENTRAL PERSON...NORTHEASTERN ORANGE AND NORTHWESTERN DURHAM
COUNTIES...
    
At 524 PM EDT, a confirmed tornado was located west of 
Schley, moving northeast at 25 mph.

HAZARD...Damaging tornado.

SOURCE...Law enforcement confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Rougemont around 550 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Schley, Lake Michie and Bahama.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3615 7880 3613 7917 3618 7921 3635 7892
TIME...MOT...LOC 2124Z 241DEG 23KT 3616 7913 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

23
321 
WWUS52 KRAH 062133
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
533 PM EDT Fri May 6 2022

NCC063-135-145-062200-
/O.CON.KRAH.TO.W.0012.000000T0000Z-220506T2200Z/
Person NC-Orange NC-Durham NC-
533 PM EDT Fri May 6 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR SOUTH
CENTRAL PERSON...NORTHEASTERN ORANGE AND NORTH CENTRAL DURHAM
COUNTIES...
        
At 532 PM EDT, a confirmed tornado was located 7 miles west of
Rougemont, or 7 miles east of Prospect Hill, moving northeast at 40
mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Rougemont around 540 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3621 7884 3617 7911 3622 7914 3635 7892
TIME...MOT...LOC 2132Z 231DEG 36KT 3623 7906 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

23
612 
WWUS52 KRAH 062145
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
545 PM EDT Fri May 6 2022

NCC063-135-062154-
/O.CAN.KRAH.TO.W.0012.000000T0000Z-220506T2200Z/
Orange NC-Durham NC-
545 PM EDT Fri May 6 2022

...THE TORNADO WARNING FOR NORTHEASTERN ORANGE AND NORTH CENTRAL
DURHAM COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has !**
weakened. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM EDT for central North
Carolina.

LAT...LON 3624 7886 3624 7902 3627 7906 3635 7892
TIME...MOT...LOC 2144Z 253DEG 13KT 3626 7898 

$$

NCC145-062200-
/O.CON.KRAH.TO.W.0012.000000T0000Z-220506T2200Z/
Person NC-
545 PM EDT Fri May 6 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR SOUTH
CENTRAL PERSON COUNTY...
    
At 544 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Rougemont, or 10 miles south of Roxboro, moving east
at 15 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
south central Person County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3624 7886 3624 7902 3627 7906 3635 7892
TIME...MOT...LOC 2144Z 253DEG 13KT 3626 7898 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

23
508 
WWUS52 KRAH 062155
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
555 PM EDT Fri May 6 2022

NCC145-062205-
/O.EXP.KRAH.TO.W.0012.000000T0000Z-220506T2200Z/
Person NC-
555 PM EDT Fri May 6 2022

...THE TORNADO WARNING FOR SOUTH CENTRAL PERSON COUNTY WILL EXPIRE AT
600 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM EDT for central North
Carolina.

LAT...LON 3624 7886 3624 7902 3627 7906 3635 7892
TIME...MOT...LOC 2155Z 241DEG 23KT 3629 7891 

$$

23

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at May 6, 3:58 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, May 6, 3:58 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
358 PM EDT Fri May 6 2022

.SYNOPSIS...
A warm front and developing area of low pressure will retreat north
across NC and into Southside VA from late morning through early this
evening. A trailing cold front will move east across the Carolinas
tonight. The low pressure and a reinforcing cold front from the
north will then wobble from central VA southeast across eastern NC
and offshore through Saturday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 358 PM Friday...

...A Tornado Watch is in effect for all of central NC
through 10 pm...

Scattered strong to severe storms have developed along the warm
front, which is currently roughly paralleling Highway 64. These
storms should remain anchored along the warm front, which should
lift in southern VA between 22 to 23z.  Amidst moderate to strong
destablization(2000-3000 J/Kg), shear and helicity parameters will
be supportive of a threat for discrete supercells capable of
producing damaging winds, tornadoes, and hail. In fact, the
parameters suggest that this environment could support a significant
tornado(EF2+).  Meanwhile, a substantial mid-level dry pocket will
greatly limit convective initiation and destabilization as BL
dewpoints mix out into the mid/upper 50s.

The leading edge of the upper trough//closed low dynamics and
attendant surface front into the area NC will bring second round of
severe storms to all of central NC as it crosses west-east through
the area between 6 to 10 pm. Models have actually trended away from
pushing an organized line segment through central NC. Now they
suggest more in the way of convective clusters moving through the
area. Given continued strong shear(45-50 kts effective shear), these
storms will also pose a threat for damaging winds and hail. And
while the threat of a tornado will be lower than with the warm
front, an isolated tornado will be possible across all of central
NC.  The severe threat should exit the area ~10 pm, with some
lingering low end chance/ scattered shower activity overnight as the
upper low builds in.  Lows ranging from mid/upper 50s NW to mid 60s
SE.

-CBL

&&

.SHORT TERM /SATURDAY AND SATURDAY NIGHT/...
As of 230 PM Friday...

Upper low over the northern Mid-Atlantic region along with a
deepening trough down into the southern MS region will slowly shift
offshore Saturday night into Sunday morning. Meanwhile a large upper
level ridge will slowly be moving east from the Midwest into the OH
and TN valley.

At the surface, and associated low pressure system centered over the
DELMARVA peninsula with a cold front extending south across central
NC and the Southeast. A the cold front moves east across the region
on Saturday expect additional showers in the north in the morning,
spreading south and east through the afternoon and evening. The
severe threat is minimal with SPC’s outlook includes only general
thunderstorms for Saturday. Precipitation chances will diminish late
Saturday night/early Sunday morning as the cold front moves across
the region. Highs on Saturday will be  in the low 70s near the VA
border and mid/upper 70s south. CAA behind the cold front will bring
a welcomed northerly flow and lows in the upper 40s north and low
50s southeast.

.LONG TERM /SUNDAY THROUGH FRIDAY/...
As of 300 PM Friday...

Upper low will continue to slowly shift offshore Sunday and the
upper ridge will build over the MS valley. As the low sits just off
the coast into early next week, it will shift west and then slowly
south off the coast of FL/GA by mid week before moving back inland
by the end of the week. At the surface, Central NC will be
influenced by high pressure from the north. As the low offshore
lingers off the coast and retreats back west by the end of the week
the next chance of showers and storms will be Thursday and Friday.

Sunday will be the coolest day of the forecast with highs in the mid
50s NE to mid 60s in the SW, which is 15 to 20 degrees below
average. Lows Sun night will be in the mid/upper 40s. For the rest
of the week, expect temperatures to slowly warm up with highs in the
70s and lows in the 50s. Thursday night lows will be in the 60s with
highs Friday in the upper 70s and low 80s.  &&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 305 PM Friday...

Scattered strong to severe storms have and will continue to develop
along a warm front that will lift into southern VA around 22z. A
separate band/area of showers and storms will then cross west to
east through the area between 22Z-03Z Sat. Strong damaging wind
gusts, hail, and even isolated tornadoes will all be possible with
the stronger storms/updraft. Storms will be exit the eastern
counties between 03 to 05z, with mostly dry conditions through
Saturday morning. While confidence is low, cannot rule out some
patchy sub-VFR ceilings towards daybreak.

Ceilings could lower to MVFR as showers and thunderstorms are
expected to re-develop across central NC Saturday afternoon, and
will linger into the evening and early overnight hours. The low-
topped convection could produce some small hail, during the
afternoon.

Outlook: Moist nnely flow and widespread IFR-MVFR ceilings are
possible Sat night-Sun. Occasional MVFR ceilings may then linger
over ern NC, including into the RWI and FAY vicinity, through early
to mid next week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...MWS
NEAR TERM...CBL
SHORT TERM...CA
LONG TERM...CA
 AVIATION...CBL/MWS
Hazardous weather outlook, May 6, 2:32 PM EDT, 2 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
232 PM EDT Fri May 6 2022

NCZ007>011-021>028-038>043-073>078-083>086-088-089-071845-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
232 PM EDT Fri May 6 2022

...TORNADO WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, May 6, 4:25 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
425 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             CARY                    35.78N 78.80W
05/06/2022  M1.25 INCH       WAKE               NC   TRAINED SPOTTER

            TRAINED SPOTTER MEASURED HALF DOLLAR SIZED
            HAIL NEAR CARY, NC. TIME GIVEN WITH REPORT.

&&

AS
Local storm report, May 6, 4:33 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
433 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             3 W PLEASANT GARDEN     35.97N 79.83W
05/06/2022  E1.00 INCH       GUILFORD           NC   BROADCAST MEDIA

            LOCAL BROADCAST MEDIA PASSED ALONG REPORT OF
            QUARTER SIZED HAIL. TIME ESTIMATED BY RADAR.

&&

AS
Special weather statement, May 6, 4:44 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Raleigh NC
444 PM EDT Fri May 6 2022

NCZ010-011-026-027-062145-
Nash NC-Franklin NC-Warren NC-Halifax NC-
444 PM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of southern Warren,
north central Nash, northwestern Halifax and northeastern Franklin
Counties through 545 PM EDT...

At 443 PM EDT, Doppler radar was tracking a strong thunderstorm near
Louisburg, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Roanoke Rapids, Louisburg, Halifax, Littleton, Weldon, Centerville,
Ingleside, Medoc Mountain State Park, Arcola and South Weldon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 1000 PM EDT for central North
Carolina.

&&

LAT...LON 3650 7782 3648 7776 3649 7773 3648 7768
      3648 7765 3644 7762 3643 7759 3642 7759
      3642 7756 3641 7755 3637 7755 3635 7758
      3634 7759 3633 7758 3602 7824 3618 7839
      3651 7786
TIME...MOT...LOC 2043Z 235DEG 33KT 3614 7820

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JD
Special weather statement, May 6, 4:47 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Raleigh NC
447 PM EDT Fri May 6 2022

NCZ023-024-062115-
Alamance NC-Orange NC-
447 PM EDT Fri May 6 2022

...A thunderstorm with weak rotation and gusty winds will impact
portions of northern Alamance and northern Orange Counties through
515 PM EDT...

At 446 PM EDT, Doppler radar was tracking a strong thunderstorm near
Burlington, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Burlington, Graham, Mebane, Gibsonville, Haw River, Lake Cammack Park
& Marina, Carr, Glen Raven, Union Ridge and Lake Burlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

A Tornado Watch remains in effect until 1000 PM EDT for central North
Carolina.

&&

LAT...LON 3624 7895 3620 7896 3603 7943 3607 7950
      3622 7950 3625 7944
TIME...MOT...LOC 2046Z 242DEG 29KT 3613 7943

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

26
Local storm report, May 6, 4:56 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
456 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND DMG     3 SSE JAMESTOWN         35.96N 79.91W
05/06/2022                   GUILFORD           NC   UTILITY COMPANY

            POWER OUTAGE CAUSED BY DOWNED OBJECTS. TIME
            ESTIMATED BY RADAR.

&&

AS
Local storm report, May 6, 5:14 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
514 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             2 E PURNELL             36.02N 78.53W
05/06/2022  E0.88 INCH       FRANKLIN           NC   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED UP TO NICKEL SIZED
            HAIL. TIME GIVEN WITH REPORT.

&&

AS

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 1:57 PM EDTSpecial Weather StatementRAHScotland33 min
May 6, 2:21 PM EDTSpecial Weather StatementRAHWayne24 min
May 6, 2:24 PM EDTSevere Thunderstorm WarningRAHWayne39 min
May 6, 2:40 PM EDTSevere Thunderstorm WarningRAHChatham, Orange50 min
May 6, 2:54 PM EDTSpecial Weather StatementRAHLee, Moore51 min
May 6, 3:07 PM EDTSpecial Weather StatementRAHDavidson38 min
May 6, 3:09 PM EDTSpecial Weather StatementRAHMontgomery, Stanly51 min
May 6, 3:10 PM EDTSpecial Weather StatementRAHEdgecombe50 min
May 6, 3:14 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford, Randolph46 min
May 6, 3:19 PM EDTTornado WarningRAHForsyth26 min
May 6, 3:25 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Lee, Orange, Wake50 min
May 6, 3:55 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford, Randolph50 min
May 6, 4:02 PM EDTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Vance, Wake43 min
May 6, 4:04 PM EDTSpecial Weather StatementRAHEdgecombe, Halifax, Nash, Wilson41 min
May 6, 4:23 PM EDTSevere Thunderstorm WarningRAHHalifax37 min
May 6, 4:36 PM EDTSevere Thunderstorm WarningRAHHalifax39 min
May 6, 4:44 PM EDTSpecial Weather StatementRAHFranklin61 min
May 6, 4:47 PM EDTSpecial Weather StatementRAHAlamance28 min
May 6, 5:02 PM EDTSevere Thunderstorm WarningRAHAlamance, Durham, Orange, Person43 min
May 6, 5:12 PM EDTTornado WarningRAHPerson33 min
May 6, 5:13 PM EDTSevere Thunderstorm WarningRAHHalifax, Warren31 min
May 6, 5:46 PM EDTSpecial Weather StatementRAHHalifax59 min
May 6, 5:50 PM EDTSpecial Weather StatementRAHEdgecombe40 min
May 6, 5:58 PM EDTSevere Thunderstorm WarningRAHDurham, Granville, Orange, Person, Vance26 min
May 6, 6:06 PM EDTSevere Thunderstorm WarningRAHAnson, Richmond39 min
May 6, 6:27 PM EDTTornado WarningRAHForsyth33 min
May 6, 6:36 PM EDTSevere Thunderstorm WarningRAHMontgomery, Moore39 min
May 6, 6:45 PM EDTTornado WarningRAHForsyth19 min
May 6, 6:49 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Wilson41 min
May 6, 6:50 PM EDTSevere Thunderstorm WarningRAHAnson, Richmond, Scotland, Stanly40 min
May 6, 6:53 PM EDTSevere Thunderstorm WarningRAHCumberland, Hoke52 min
May 6, 7:03 PM EDTSpecial Weather StatementRAHWarren27 min
May 6, 7:21 PM EDTSevere Thunderstorm WarningRAHAnson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more54 min
May 6, 7:21 PM EDTSevere Thunderstorm WarningRAHDavidson, Randolph39 min
May 6, 7:40 PM EDTSevere Thunderstorm WarningRAHChatham, Harnett, Johnston, Lee, Wake50 min
May 6, 7:57 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford, Randolph33 min

Nearby

Tornado Warnings in North Carolina, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.